# SDR AALA202504293717

- Difficulty date: April 28, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 66,063 hours, 27,851 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHEN CATERING OPENED THE FORWARD R1 SERVICE DOOR A PARTIAL DEPLOYMENT OF THE DOOR SLIDE OCCURRED. CHECKED AND VERIFIED R1 DOOR SLIDE IS INSTALLED AND OPERTIONAL CHECK GOOD. NO FAULT FOUND. PER AMM 25-66-01.
